I was recently diagnosed with HIV, following a medical exam, wasn't sick or anything, my dr. put me on atripla and bactrim, tested positive to ppd skin test, I always did whenever I change jobs, and have always tested pos. (because I had BCG immunazasion when I was young) and neg. to TB X-ray, however a different dr. wants me to start the TB treatment her reason I am "high risk now", for someone who hardly take an aspirin when I have a headache I am very concerned about the interaction of all these meds. I just wanted to know if this is a normal procedure for everyone. I also understand each case is different, I really don't know what to do,I'm at the crossroads. I am alread on bactrim my dr. said I will be on it for a yr, dont know why. Is there a way of handling this or is it going to be trial after trail, please someone help am so petrified.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...